MAUDE Adverse Event Report: BIOCOMPOSITES LTD. STIMULAN RAPID CURE

BIOCOMPOSITES LTD. STIMULAN RAPID CURE
Model Number 620-010
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that bipolar removed because of infection.No other information available.This report reflects information received by fda in the form of a notification per 803.22 (b) (2).Fda mdr report #: mw5180064.

Brand Name
STIMULAN RAPID CURE
Common Device Name
STIMULAN RAPID CURE
Manufacturer (Section D)
BIOCOMPOSITES LTD.
ic4 keele science park
keele, staffordshire, gbr ST55N L
UK  ST55NL
MDR Report Key24193260
Report Number3003029518-2026-00002
Device Sequence Number18116236
Product Code MQV
UDI-Device Identifier15060155711031
UDI-Public15060155711031
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
Report Date (Section F) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number620-010
Device Catalogue Number620-010
Device Lot NumberSR240611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/03/2026
Event Location Hospital
Date Report to Manufacturer01/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/27/2026